# SDR ASAA2018021623593

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 39,454 hours, 11,504 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 902864
- Condition: No Test
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE HANDLE &  OVERHEAT LIGHTS DO NOT ILLUMINATE DURING FIRE TEST.  ACFT GROUNDED.  PERFORMED RESISTANCE CHECKS.   CHECKED GOOD IAW FIM 26-10 TASK 805.  REMOVED AND REPLACED THE UPPER FAN DETECTOR ASSEMBLY. OPS CHECKED GOOD IAW AMM 26-11-01.
